Derivatives of meromorphic functions with multiple zeros and elliptic functions

Pai Yang, Shahar Nevo

Research output: Contribution to journalArticlepeer-review

12 Scopus citations

Abstract

Let f be a nonconstant meromorphic function in the plane and h be a nonconstant elliptic function. We show that if all zeros of f are multiple except finitely many and T(r, h) = o{T(r, f)} as r→∞, then f′ = h has infinitely many solutions (including poles).

Original languageEnglish
Pages (from-to)1257-1278
Number of pages22
JournalActa Mathematica Sinica, English Series
Volume29
Issue number7
DOIs
StatePublished - Jul 2013

Bibliographical note

Funding Information:
Received June 19, 2012, accepted October 19, 2012 The second author is supported by the Israel Science Foundation (Grant No. 395/2007)

Keywords

  • Normal family
  • elliptic function

Fingerprint

Dive into the research topics of 'Derivatives of meromorphic functions with multiple zeros and elliptic functions'. Together they form a unique fingerprint.

Cite this